# SDR EISA20010067

- Difficulty date: March 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Aircraft time: 66,852 hours, 44,346 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061111
- Part serial: 391
- Condition: Failed
- Location: Cockpit
- Component: Boeing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS LOCKOUT OCCURRED BETWEEN 2 AND 5 DEGREES.  AIR TURNBACK TO IND.  REMOVED AND REPLACED INBOARD FLAP POSITION INDICATOR.
